PDA

View Full Version : Relafen and Ultram...questions



Thinkingrl
11-02-2008, 08:43 PM
I was just wondering if any of you have taken either of these medicines. I have been taking them for two weeks. What I am noticing is some sleepyness and tiredness after I take them. I am not sure, but I think that it may be the ultram that is causing the drowsyness... My question is, if any of you have taken either of these medicines, did the side effects go away after your body adjusted to them? They are giving me some relief from the extreme joint pain I have been feeling & I am very motivated to attempt to put up with the side effects. The combination for me seems to work. Sure is better than the advil that I was taking and the Aleve that I took also. The pain that I was feeling was making it very difficult to concentrate on anything, which was the reason I went to the doctor this last time. So....sorry this is so long...just wondering if any of you have any experience with these two meds & have any helpful hints.

Lastly...I just wanted to say thanks for the support here & for all the information, I have learned so much just in a few days. I am also very impressed with what a nice group & all the support you give to one another. So...thanks!!!!! Hugs!
Karen

Saysusie
11-02-2008, 09:53 PM
Thinkingirl
I have not taken either medication that you mentioned. Hopefully, someone will be along shortly who has experience with one or both. I just wanted to respond to your appreciation of this site and its members. As you are fairly new, I don't know if you've been able to see the site dedication (especially now that the Home Page is off-line).
This site is dedicated to my daughter, Lauri Amber Reinke-Diggs, who succumbed to Lupus in 1999 at the age of 24. During her illness, she and I would spend hours and hours searching the internet for information, support, answers, and just understanding. We NEVER found what we were searching for.
After she lost her battle with Lupus, I decided (with the help of our Beloved Administrator, Conrad), that I wanted to provide a safe place. for anyone suffering from Lupus (or any auto-immune/connective tissue disorder), to get answers, information, comfort, support, understanding, and acceptance.
Thank You for letting me know that all of us here are living up to my vision. The members here are the most caring people who are so willing to give and provide support - even in the face of their own struggles with this disease. I am proud of this forum and I am so very proud of each and every member here! Thank you for also being a member of this family.

Peace and Blessings
Saysusie

KathyW1958
11-03-2008, 05:03 AM
Hi Karen,
I am also taking Tramadol (Ultram). I had a problem with the drowsyness, but that seems to have finally passed. I also had a problem with Nausea, but that has finally let up as well. This is a good drug for the pain and the side affects should let up with time. I hope that this helps.

Hugs,
Kathy

Thinkingrl
11-03-2008, 04:25 PM
Thanks Saysusie...I will most def. read the home page info. I appreciate it!! And, Kathy..I am crossing my fingers that these side effects will also subside for me. I am having no nausea with the meds so far, but I am making sure to eat a snack when I take them. Thanks for your input.

summerdragonfly
01-25-2009, 09:36 PM
Hi Karen,
I am also taking Tramadol (Ultram). I had a problem with the drowsyness, but that seems to have finally passed. I also had a problem with Nausea, but that has finally let up as well. This is a good drug for the pain and the side affects should let up with time. I hope that this helps.

Ive been on Ulram for my back and also had the sleepys and nausea for the first month or so, now it only happens if i take Lortab with it, so i do my best to not take the Lortab unless im in lots of pain (sometimes the pain relief is worth the sickies i get from the two mixed).
Good Luck!